MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET

CFN MEXICO 215 SA DE CV T-CONN W/LUER SLIP ADPT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20051E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that t-conn w/luer slip adpt tubing was damaged.The following information was provided by the initial reporter: the reported feedback suggests smartsite tubing torn into two.Smartsite 20051e was torn into two pieces when distributor stretching the tubing by hand to show its strength and flexibility.
 
Additional Manufacturer Narrative
One 20051e sample was received for investigation; the product appeared unused with no signs of residual fluid.No packaging was received with the sample, however the customer indicates the affected lot number to be 20016797.A section of an unknown set was received connected to the female luer of the returned sample.A visual inspection confirmed the customer's experience as the tubing was identified to have been torn approximately 10mm from the female luer component.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot: 20016797 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In this instance the tubing of the product appeared to have been torn; as the customer confirmed the damage occurred during attempts to stretch the product, it is unlikely that the damage occurred as a result of a manufacturing defect.A review of the customer feedback database indicates that this is an isolated occurrence with no other report for damage of this nature against the 20051e set in the past 12 months.
 
Event or Problem Description
It was reported that t-conn w / luer slip adpt tubing was damaged.The following information was provided by the initial reporter: the reported feedback suggests smartsite tubing torn into two.Smartsite 20051e was torn into two pieces when distributor stretching the tubing by hand to show its strength and flexibility.

Brand Name
T-CONN W/LUER SLIP ADPT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10315973
Report Number9616066-2020-02108
Device Sequence Number11394417
Product Code FPA
UDI-Device Identifier07613203012331
UDI-Public07613203012331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/22/2023
Device Model Number20051E
Device Catalogue Number20051E
Device Lot Number20016797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200629; 20200629
Outcome Attributed to Adverse Event Other;